| Model Number |
M00558360 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block e1: this event was reported by a health care professional.The healthcare facility business name and contact information was not reported and is unknown.The country of event is united states.Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre fixed wire dilatation balloon was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the dilation catheter balloon ruptured while being inflated at 15mm (8 atm) prior to being inflated for 1 minute at 13.5mm (4.5 atm).The catheter was immediately withdrawn from the scope, and the balloon catheter was inspected and was confirmed to have burst.The endoscopist was able to complete the procedure with the original device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.